# SDR SWIA200211132

- Difficulty date: August 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 2,192 hours, 1,695 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: N5820381
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL NOT MOVE TO THE LEFT.  REPLACED AILERON TRIM PANEL WITH SERVICEABLE UNIT IAW CRJ MM 27-21-00.  OPS CHECKS GOOD.
